# SDR DALA13035710958

- Difficulty date: July 19, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 61,569 hours, 46,085 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Receptacle
- Condition: Worn
- Location: Tailcone Release
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX DISCOVERED THAT BOTH THE LT AND RT UPPER RELEASE LATCH RECEPTACLES FOR THE TAILCONE WERE WORN OUT OF ALLOWABLE LIMITS.  THE RECEPTACLES WERE REPLACED AND THE SYS WAS RIGGED TO SPECIFICATIONS.  THE FUNCTIONAL CHECK WAS COMPLETED SATISFACTORY.
